# SDR TWAA9917612

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STA 200 CABIN FLOORBEAM OUTER EDGE CORRODED LBL 52 TO 55.  CUT OUT CORRODED SECTION PER SPM 6-80-01.  REPAIRED BEAM CAP PER ARA 16316.
